# SDR SWAA002344

- Difficulty date: November 14, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 28,172 hours, 27,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED AT ROWS 2 AND 3.  SECURED EEPLS WIRING PER MM.
